# SDR TRBA2011098

- Difficulty date: June 20, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,386 hours, 32,780 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT FLIGHT LEVEL 200 THE CREW REPORTED THE RT ENGINE WENT TO UNCOMMANDED FEATHER, BOTH PROPS /CONDITION LEVERS MAX RPM ,TORQUE SHOWED 0, NP 70 , ITT 400 ISH.  THE ACFT WENT THROUGH ANOTHER ACFT’S WAKE TURBULANCE ABOUT 600 '.  ACFT LANDED WITHOUT INCIDENT &  REMOVED FROM SERVICE.  R & R RT THE HIGH ENGINE AUTO FEATHER UNIT IAW MM 72-01-10. THE OPS CHECKED GOOD IAW JIC 72-00-00-OPT-10000 AND 61-00-00-OPT-10000. THE ACFT WAS RETURNED TO SERVICE.
